# SDR ASOA2013032903278

- Difficulty date: March 8, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 17,784 hours, 16,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CHANNEL CRACKED APPROX .25 INCH LONG.   REMOVED DAMAGED CHANNEL IAW SRM 51-42-06 & SRM 51-42-21.  LOCATED & DRILLED NEW CHANNEL IAW SRM 51-40-11 AND INSTALLED IAW SRM 51-42-06 & 51-42-21.
